Concerning a problem of Arens on removable ideals in Banach algebras
Colloquium Mathematicum, Tome 30 (1974) no. 1, pp. 127-131
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_30_1_127_131,
author = {W. \.Zelazko},
title = {Concerning a problem of {Arens} on removable ideals in {Banach} algebras},
journal = {Colloquium Mathematicum},
pages = {127--131},
year = {1974},
volume = {30},
number = {1},
doi = {10.4064/cm-30-1-127-131},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-30-1-127-131/}
}
TY - JOUR AU - W. Żelazko TI - Concerning a problem of Arens on removable ideals in Banach algebras JO - Colloquium Mathematicum PY - 1974 SP - 127 EP - 131 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-30-1-127-131/ DO - 10.4064/cm-30-1-127-131 LA - en ID - 10_4064_cm_30_1_127_131 ER -
W. Żelazko. Concerning a problem of Arens on removable ideals in Banach algebras. Colloquium Mathematicum, Tome 30 (1974) no. 1, pp. 127-131. doi: 10.4064/cm-30-1-127-131
Cité par Sources :